MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via email that an ar-2923ps peek pushlock and an ar-7500 suturetape was implanted successfully into patient during an arthroscopy right shoulder with capsulorrhaphy.After the procedure the patient complaint of pain and tightness and since the procedure, patient was not progressing with physical therapy.Patient was referred for a second opinion and had another arthroscopy procedure.During the procedure, surgeon discovered the tissue surrounding the anchors to be red and inflamed.The anchors were removed along with the surrounding irritated tissues.Patient has a known allergy to neoprene.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13569467
Report Number1220246-2022-04482
Device Sequence Number5833967
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown